MathSciNet Relay Station
MathSciNet bibliographic data
MR2876593 76Q05 (45E05 65R20)
Bremer, James A fast direct solver for the integral equations of scattering theory on planar curves with corners. J. Comput. Phys. 231 (2012), no. 4, 1879–1899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement